Separating rational L p inequalities for integral operators
Here we present L p, p > 1, integral inequalities for convex and increasing functions applied to products of ratios of functions and other important mixtures. As applications we derive a wide range of fractional inequalities of Hardy type. They involve the left and right Erdélyi-Kober fractional integrals and left and right mixed Riemann-Liouville fractional multiple integrals. Also we give inequalities for Riemann-Liouville, Caputo, Canavati radial fractional derivatives. Some inequalities are of exponential type.
Panamerican Mathematical Journal
Anastassiou, G. (2012). Separating rational L p inequalities for integral operators. Panamerican Mathematical Journal, 22 (3), 117-145. Retrieved from https://digitalcommons.memphis.edu/facpubs/5668